Has anyone got withdrawal symptoms from stooping Librax

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AlexaLynn
New Member


Date Joined Aug 2007
Total Posts : 7
   Posted 9/25/2007 1:54 PM (GMT -7)   
Hi.  I take Librax (2) pills four times a day.  And I'm thinking of stopping it because the side effects are so bad.  I always go through withdrawal when I stop medications.  Has anyone experienced withdrawal symptoms after stopping this medication?  And if so what were they and how bad were they?
 
sad  

dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 9/25/2007 6:46 PM (GMT -7)   
Since Librax has a benzo in it, you don't want to stop it abrubtly. You need to get with your doctor and work a taper schedule. Stopping benzos without tapering can lead to bad side effects. nono
"Des"
Co-Moderator ~ IBS Forum & Co-Moderator ~ Lupus Forum 
Dx: IBS 1989, Diverticulosis 2004, Idiopathic Acute Colitis 2006, UCTD 2007
Meds: Plaquenil 400mg, Chlorzoxazone 500mg, Lyrica 50mg, Protonix 40mg, Lodine XL 1000mg, Klonopin PRN, Miralax 17g, Supplements


http://www.healingwell.com/donate
 
Lupus & Diverticulitis flare (Flagyl 500 mg/3, Levaquin 500 mg, Zofran 4mg PRN for nausea, Hydrocodone 500mg PRN for pain)

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 24, 2017 7:11 PM (GMT -7)
There are a total of 2,897,676 posts in 318,037 threads.
View Active Threads


Who's Online
This forum has 157597 registered members. Please welcome our newest member, krnschs01.
322 Guest(s), 10 Registered Member(s) are currently online.  Details
ninjaheidi, BabsBunny, mudshark, HaleyBugs07, John T, Healthiskey, Terry's Cellar, fidsandfrats, k07, straydog


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.